# SDR EIA2001226

- Difficulty date: May 17, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooler
- Part number: 1896801
- Part serial: 75773
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

KLAX - ON CLIMB-OUT, NR 3 ENGINE A/B FIRE LOOP INDICATORS ROSE INTO UPPER BAND.  FIRE WARNING LIGHTS, NR 3 FIRE SWITCH, AND FIRE WARNING BELL SOUNDED INTERMITTENTLY.  ENGINE FIRE CHECKLIST ACCOMPLISHED.  FIRE WARNING LIGHTS EXTINGUISHED, NO FIRE BOTTLE DISCHARGED.  PERFORMED INSPECTION AND T/S.  FOUND PRECOOLER CRACK.  REPLACED NR 3 ENGINE BLEED AIR PRECOOLER.  SYSTEM CHECK NORMA ON ENGINE RUN-UP.  NO FURTHER FIRE WARNING FAULTS NOTED.  (M)
